# SDR 96FDEA00477

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM (0270).  NR 4 SLAT, 01B GUIDE HOOK CUT-OUT, CRACKED.  C/A STOP DRILLED CRACK AND FABRICATED AND INSTALLED REPAIR PARTS PER FEDEX SRM 57-30-4.
